Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7763
Title: On the Gorenstein property of rees and form rings of power of ideals
Author: Herrmann, Manfred, 1932-
Ribbe, J.
Zarzuela, Santiago
Keywords: Anells commutatius
Àlgebra commutativa
Anells locals
(Co)homology of commutative rings and algebras
Local rings and semilocal rings
Local theory
Issue Date: 1994
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2154645
It is part of: Transactions of the American Mathematical Society, 1994, vol. 342, núm. 2, p. 631-643.
URI: http://hdl.handle.net/2445/7763
ISSN: 1088-6850
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
83990.pdf1.39 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.